# SDR 2008UALA03937

- Difficulty date: July 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 37,200 hours, 14,064 cycles
- Engine: Iae V2522A5
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOP.  FLIGHT DIVERTED.  REPLACED WX RADAR RECEIVER, TRANSMITTER OPS OK.
